Sunil Cmathew

Document Sample
Sunil Cmathew Powered By Docstoc
					Dr. Sunil C. Mathew M.Sc., Ph.D.
Lecturer Senior Scale, Research and Post Graduate Departmen of Mathematics

E-mail: sunilcmathew@rediffmail.com

M.Sc.:                Mahatma Gandhi University (1994)
Ph.D. :               Mahatma Gandhi University (2003)

Dissertation : A Study on Covers in the Lattices of Fuzzy Topologies

Research Papers Published :

   1. Static Fuzzy Closure Spaces, The Journal of Fuzzy Mathematics, Vol. 12, No. 4,
       2004,959—968.
   2. Generalized Closed Fuzzy Sets in Èech-fuzzy Closure Spaces, The Journal of Fuzzy
       Mathematics, Vol. 12, No. 4, 2004, 879—886.
   3. On Simple Extensions of Fuzzy Topologies, The Journal of Fuzzy Mathematics,Vol. 12, No.
       3, 2004, 581—590.
   4. On The Covers in The Lattice of Fuzzy Topologies, The Journal of Fuzzy Mathematics,Vol.
       12, No. 3, 2004, 701—708.
   5. Covers in The Lattice of Fuzzy Topologies-I, Missouri Journal of Mathematical Sciences,
       Vol. 16, No. 1, 2004, 24—27.
   6. On Adjacent Fuzzy Topologies, The Journal of Fuzzy Mathematics, Vol. 11, No. 1,2003,
       157-164.
   7. Generalized Closed Fuzzy Sets and Simple Extensions of A Fuzzy Topology, The Journal of
       Fuzzy Mathematics, Vol. 11, No. 1, 2003, 195—202.
   8. A Note on Strongly Regular Fuzzy Topological Spaces, Bulletin of Pure And Applied
       Sciences, Vol. 21E (No.1) 2002, 109—112.
   9. Static Fuzzy Topological Spaces, The Journal of Fuzzy Mathematics, Vol. 10, No. 4,2002,
       831—838.
   10. On C-Fuzzy Topological Space and Simple Extensions, Journal of the Tripura Mathematical
       Society, Vol. 3, 2001, 55—58.
   11. On Fuzzy Points in Fuzzy Topological Spaces, Far East Journal of Mathematical Sciences,
       Sp. Vol., Part I, 2000, 75--86.
   12. Adjacent Fuzzy Topologies, Recent Trends in Mathematical Analysis, Allied Publishers Pvt.
       Ltd., 2003, 155—159.
   13. Some Properties of Adjacent Fuzzy Topologies, Proceedings of The National Conference on
       Mathematical Modelling held at Baselius College Kottayam during 14-16, March 2002,
       79—83.
   14. Adjacent L-Fuzzy Topologies, International Journal of Applied Mathematics & Statistics,
       Vol.5, No.506, 2006, 74-84.
Papers Presented in International Seminars/Conferences:

“Adjacent Fuzzy Toplogies” at International Conference on Recent Trends in Mathematical Analysis
held at St. Joseph’s College Irinjalakkuda during 16-18 December 2000.

Projects Undertaken:

Title: A Study on Invertible Fuzzy Topological Spaces (2004) Area : Fuzzy Topology
Funding Agency: U.G.C. Total amount sanctioned: Rs.65,000/-

				
DOCUMENT INFO
Shared By:
Categories:
Tags:
Stats:
views:6
posted:6/13/2012
language:English
pages:1